Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What may be the reason for my periods to be delayed for two months ?

hello,im 19yrs old and 5 feet with and my boyfriend dint really have last period was march 16th. we met on march 22nd and again on april 18th.we were on our underwears.but in the middle he put his hands into my vegina after touching his penis before ejaculation.i dont remember if that was with sperms or not. i have heard that if it was with precum also pregancy can that true?will i get pregnant?now my periods are delayed by 2 months. i consulted doctor few weeks back.she held my hand and touched lower abdomen of mine.later she said its because of low blood .and my hg% showed 9.6% and gave me iron tablets. but yet i dint have my periods. whats the reason?am i pregnant or its because of less blood?please answer. im very scared.
Asked On : Tue, 17 May 2011
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to the health care magic forum,Its preety clear you are not pregnant since the actual intercourse hasn't achieved ,low hb might be the reason,don't think much on this ,you can have your PT (pregnancy test) done which is now available in simple kit form in the medical store.
Answered: Tue, 17 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor